# SDR SIMA20150525002

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 30,790 hours, 21,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS THAT CABIN DOOR IS  NOT OPENING & CLOSING AS EASILY AS NORMAL.  CLEANED & LUBED CABIN DOOR ROLLERS & SHOOT BOLTS.  OPERATIONS CHECKED GOOD IAW AMM 52-11-02.
